View Single Post
  #3  
Old March 3rd, 2010, 07:40 PM
ODonnell ODonnell is offline
Junior Member
 
Join Date: Mar 2010
Posts: 2
Prior to her diagnosis, we had her on allergy medications prescribed from our vet. She was taking 1 tablet of Cephalexin three times a day, 1 tablet of Fluconazole daily, and 2 tablets of Temaril daily.

Her symptoms came on suddenly and she hasn't had any other health concerns that could lead up to it. The vet at the hospital said it was most likely brought on by her eating something she wasn't supposed to. We did give her scraps from time to time and her food was high in fat. So it could've possibly been her diet that brought it on.

Right now, she's eating id food as well as rice and boiled chicken, 2-3 times a day. She's also taking Sucralfate, Famotidine, and Metoclopramide, as prescribed from the hospital.

Her symptoms this moment are similar to the ones she had when we rushed to her to the emergency room. She's lethargic and twitching/shaking all around her hind legs and her abdomen. She's refusing to come when called and it looks as if she's in pain when she tries to get up. She is eating and drinking water though and she hasn't vomited.

I was just wondering if the symptoms last awhile even after treatment. Or if maybe the medication she's on is making her stomach upset. I don't really know. I called and asked for a doctor to call me back so I can ask what I should do. That was 2 hours ago though. She's sleeping right now but she's breathing kind of fast and she's still twitching.

I hope that's enough information.
Reply With Quote